Aa
A
A
A
Close
Hepatitis B Community
7.17k Members
Avatar universal

Stopped treatment

My treatment has been stopped because my cpk is extremely high. It's been high since I started treatment 22 months ago. My gastro is sending me to a rheumatologist. My cpk is over 600. My muscle and joints hurt all the time. I would try to take fish oil but the medicine has me allergic to any products or food with fish in it.
2 Responses
Avatar universal
cpk is just vitamin d deficiency, statins are the most common drugs to evelate cpk and vitamin d lowers it and prevents elevation.also vit b 12 can be added but it is vit d to prevent/lower cpk

http://www.ncbi.nlm.nih.gov/pmc/articles/PMC3690793/
http://www.medscape.com/viewarticle/726438_3

if it was tdf you were using it it changes pth/vit d and must be taken with vit d
Avatar universal
So why wasn't my cpk high before medicine? I take between 15,000 -25,000 vitd a day. It's not vitamin d.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child
This article will tell you more about strength training at home, giving you some options that require little to no equipment.
In You Can Prevent a Stroke, Dr. Joshua Yamamoto and Dr. Kristin Thomas help us understand what we can do to prevent a stroke.